# SDR DALA2016031802069

- Difficulty date: March 18, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 66,193 hours, 48,784 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Heater
- Condition: Odor
- Location: Lav Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A F/A REPORTED THAT THE CABIN FILLED WITH A WHITE COLORED HAZE WITH AN ELECTRICAL ODOR.  THE QRH WAS FOLLOWED AND THE GALLEY AND SIDEWALL LIGHTS WERE TURNED OFF.  THE SMOKE SLOWLY DISSIPATED. THE ACFT WAS DIVERTED.  MAINTENANCE PERFORMED AMDS TROUBLESHOOTING WC 2120-2367, SMOKE/ODOR IN CABIN. THE FORWARD LAVATORY WATER HEATER WAS FOUND AT FAULT.  THE WATER HEATER WAS DEFERRED IAW MEL 38-00-01A.
